CONTRIBUTIONS TO THE THEORY OF GENERALIZED INVERSES

被引:89
作者
BENISRAEL, A
CHARNES, A
机构
来源
JOURNAL OF THE SOCIETY FOR INDUSTRIAL AND APPLIED MATHEMATICS | 1963年 / 11卷 / 03期
关键词
D O I
10.1137/0111051
中图分类号
O29 [应用数学];
学科分类号
070104 ;
摘要
引用
收藏
页码:667 / 699
页数:33
相关论文
共 55 条
[31]  
MOORE EH, 1935, MEM AM PHILOS SOC, V1
[32]  
MUNN WD, 1955, P CAMBRIDGE PHILOS S, V51, P396
[33]   On rings of operators [J].
Murray, FJ ;
von Neumann, J .
ANNALS OF MATHEMATICS, 1936, 37 :116-229
[34]  
Naimark M., 1959, NORMED RINGS
[35]  
Penrose R., 1955, MATH PROC CAMBRIDGE, V51, P406, DOI [10.1017/S0305004100030401, DOI 10.1017/S0305004100030401]
[36]  
Penrose R., 1956, PROC CAMBR PHILOS SO, V52, P17, DOI [10.1017/s0305004100030929, DOI 10.1017/S0305004100030929]
[37]  
PYLE LD, 1958, GRADIENT PROJECTION
[38]  
RADO R, 1960, P CAMBRIDGE PHILOS S, V52, P600
[39]  
Riesz F., 1955, FUNCTIONAL ANAL
[40]   The integral representation of unbounded self-adjoint transformations in Hilbert space [J].
Riesz, Frederick ;
Lorch, E. R. .
TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 1936, 39 (1-3) :331-340